# SDR UIEA2017092501862

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: BACD0B016008511
- Condition: Torn
- Location: Apu Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PRECOOLER EXHAUST TWO FLEXIBLE DUCTS FOUND TORN.  APU PRECOOLER EXHAUST FLEXIBLE DUCTS REMOVED & REPLACED IAW AMM 20-11-00,  REV 122.  LEAK CHECKED GOOD IAW AMM 36-00-00, REV 122.
